Have any of you suffered from swelling in your arms and legs but especially in the wrists, hands, ankles and feet (outside of the already very swollen abdomen)? I can actually feel them swelling up and they get oh so uncomfortable. I've not read that this is associated with cysts and fibroids but find it odd that this is happening now.
I am sorry that you are so uncomfortable. I have not heard of this being associated to ovcy or fibroids. I am wondering if you are maybe just holding some extra fluid in your body. I know when I get really hot my fingers will swell really bad. I wonder if taking a water pill would help. Sorry I can't be more help, but I just wanted you to know i was thinking of you.
Gosh, have no idea about that! When did this start? And did you call your Dr. about it? Sounds like some sort of water retention .. Have you added any meds? I think I'd call someone about it though Trudie. Could be nothing or could be something that needs attention. Hopefully someone with more info. will check in.
I do have real problems with swollen ankles and alot of it does have to do with fluid retention (I take Lasix for that) but also because you're probably not as mobile as you had been, your circulation isn't flowing like it used to.
I know it's hard when your swollen, but get up and move around, get those legs pumping.
See if that helps. And, as with anything else, CALL YOUR DOCTOR. I was on a med called Azor (also Norvasc) and those pills are known to have that affect. So I switched to a new pill called Tekturna, and it is working well for me. I take it at night, and it seems to minimize the swelling during the day.
Be vigilant... it would be terrible for you to be dealing with so many issues that you don't fully understand. The more you learn, the more you can help yourself. I'm still having swelling, but I don't think it's related to the hyst. anymore, just my diabetes, HPB and obesity.
Hang in there Trudie, lot's of us are praying for you!
My ovcy were all so long ago that I don't remember but I don't think that was an issue. I am sorry you are so uncomfortable. Are you on any new meds or suppliments? Have you been checked for arthritis? My wrist was very swollen and after an xray they said I had arthritis. I didn't know that it could present that way, but they say it starts with the joints. On the other hand it could be water retention for some reason and you should definitely ask your Dr before you try diuretics or anything else. It doesn't sound like something that is going away on it's on and until you find out you should probably keep your feet elevated as much as possible. Take care and keep pushing those docs.
I had intermitten severe pain in my abdomen and severe swelling too..
My doctor told me that cysts do not hurt...adhesions and scar tissue DO HURT inside your abdomen because they pull on other organs and cvonnective tissues. .
I just had severe abdominal pain (felt like a ballon)and swollen feet and hands for few days and my sister gave me wide 8" elastic /velcro belt to strap myself tight around my abdomen and my pain subsided.
Later had an interview with a Doctor Khan in Toronto and he told me to think of a hysterectomy as removing few pounds of flesh and not putting anything instead!!. And what happens to the empty space? Just imagine.Everything is pulling down and that's why I experienced pain. I thought my cysts are acting up but if they were I would feel them regardless of wearing the belt or not. I feel no more pain.For swelling of my wrists and feet my kidneys are acting up a little because they have to process all the supplements and large dose of vitamin C.
Just wanted to share this with you.
Hope you find this message usefull.
Take care, Sunes.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.